# SDR AALA20100601TUL02

- Difficulty date: June 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 3 FLAP VANE INBOARD END RUB STRIP IS WORN THROUGH AT LEADING EDGE.  HOT BOND METAL DOUBLER ON RIGHT WING NUMBER 3 FLAP VANE RUB STRIP TRAILING EDGE PER SRM 51-70-02.
